MathSciNet Relay Station
MathSciNet bibliographic data
MR1277112 (96b:62085) 62H10 (60E05 62E15)
Gupta, A. K.; Varga, T. Matrix variate $\theta$-generalized normal distribution. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1429–1437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement